# SDR AUS20021204

- Difficulty date: October 21, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: AM73951515B
- Condition: Failed
- Location: Rt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT INTEGRATED DRIVE GENERATOR (IDG) FAILED. METAL FOUND IN OIL FILTER.
